Alert archive / New Mexico / Flash Flood Warnings in 2009
Flash Flood Warning 14, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 22, 2009, 4:14 AM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2009, 4:14 AM MDT (10:14 UTC)
- Expired
- Jul 22, 2009, 6:15 AM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chaves County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 138 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2225 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 2262 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KABQ 221014
FFWABQ
NMC005-041-221215-
/O.NEW.KABQ.FF.W.0014.090722T1014Z-090722T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
414 AM MDT WED JUL 22 2009
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
CHAVES COUNTY IN SOUTHEAST NEW MEXICO
* UNTIL 615 AM MDT
* AT 407 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A COMPLEX OF SHOWERS AND THUNDERSTORMS MOVING
SLOWLY TO THE EAST OVER CHAVES COUNTY. RAINFALL AMOUNTS OF 2 TO 3
INCHES WITH ISOLATED AMOUNTS OF 4 TO 5 INCHES HAVE OCCURRED WITH
THIS ACTIVITY. TRAINING OF SHOWERS AND THUNDERSTORMS WILL PRODUCE
ADDITIONAL HEAVY RAINFALL THROUGH 6 AM MDT. THIS WILL CAUSE
EXCESSIVE RUNOFF AND DANGEROUS FLOWS IN ARROYOS...WASHES...AND ANY
LOW WATER CROSSINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY ARROYOS AND STREAMBEDS...LOW WATER CROSSINGS...INTERSECTIONS...
AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AND LOW LYING AREAS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBUQUERQUE.
&&
LAT...LON 3357 10341 3355 10369 3339 10370 3338 10371
3339 10376 3302 10373 3297 10374 3297 10501
3382 10407 3382 10363
$$
SHOEMAKE2 follow-up statements
000
WGUS75 KABQ 221128
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 AM MDT WED JUL 22 2009
NMC005-041-221215-
/O.CON.KABQ.FF.W.0014.000000T0000Z-090722T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-CHAVES-
528 AM MDT WED JUL 22 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM MDT FOR CHAVES
AND SOUTH CENTRAL ROOSEVELT COUNTIES...
AT 515 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS MOVING SLOWLY
EAST ACROSS CHAVES COUNTY. SATELLITE PRECIPITATION AND DOPPLER RADAR
ESTIMATES OF 2 TO 4 INCHES OF RAINFALL WITH LOCALIZED AMOUNTS OF 5
INCHES HAVE FALLEN OVER PORTIONS OF THE WARNED AREA. TRAINING OF
SHOWERS AND THUNDERSTORMS WILL LIKELY PRODUCE ADDITIONAL RAINFALL
AMOUNTS OF 1 TO 2 INCHES ESPECIALLY OVER EASTERN CHAVES COUNTY.
AREAS FROM HAGERMAN NORTHWARD TO DEXTER...ROSWELL AND ELIDA
INCLUDING U.S HIGHWAY 285 AND 380 IN CHAVES COUNTY AND HIGHWAY 70
FROM CHAVES TO ROOSEVELT COUNTY WILL BE AFFECTED.
EXCESSIVE RUNOFF WILL CAUSE DANGEROUS FLOWS INTO ARROYOS...LOW WATER
CROSSINGS AND WASHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES. KNOW WHERE HIGHER GROUND IS LOCATED.
&&
LAT...LON 3357 10341 3355 10369 3339 10370 3338 10371
3339 10376 3302 10373 3297 10374 3297 10501
3382 10407 3382 10363
$$
KW000
WGUS75 KABQ 221215
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 AM MDT WED JUL 22 2009
NMC005-041-221225-
/O.EXP.KABQ.FF.W.0014.000000T0000Z-090722T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-CHAVES-
615 AM MDT WED JUL 22 2009
...FLASH FLOOD WARNING HAS EXPIRED FOR CHAVES AND SOUTH CENTRAL
ROOSEVELT COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3357 10341 3355 10369 3339 10370 3338 10371
3339 10376 3302 10373 3297 10374 3297 10501
3382 10407 3382 10363
$$
KWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:18 AM MDT, 56 minutes earlier.
Area forecast discussion, Jul 22, 3:18 AM MDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 AM MDT WED JUL 22 2009 .DISCUSSION... MAIN FORECAST CONCERNS FOR TODAY WILL REVOLVE AROUND AN EXPANSIVE AREA OF CONVECTION EXTENDING FROM THE SACRAMENTO MOUNTAINS NORTHWARD TO INTERSTATE 40 FROM SANTA ROSA EAST TO THE TX/NM BORDER. SUBSIDENCE IN THE WAKE OF THE SHORTWAVE THAT HELPED TRIGGER THE WIDESPREAD ACTIVITY YESTERDAY HAS AIDED IN IMPROVING CONDITIONS ALONG AND WEST OF INTERSTATE 25 EARLY THIS MORNING. WE EXPECT THIS TREND TO CONTINUE AT LEAST THROUGH MID MORNING WITH NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING IN MOIST UPSLOPE FLOW AND ISENTROPIC LIFT OVER THE EASTERN PLAINS. WE EXPECT AT LEAST THE TYPICAL ARROYO AND SMALL STREAM/LOW WATER CROSSING TYPE FLOODING CONCERNS THIS MORNING. MODELS STILL HAVING TROUBLE WITH QPF THIS MORNING. GFS SHOWING SOME CONVECTIVE FEEDBACK ISSUES THIS MORNING AND THE NAM-WRF INITIALIZING PRECIP TOO FAR NORTH. FORECAST FOR THIS AFTERNOON AND EVENING IS QUITE CHALLENGING. UPPER RIDGE TO REMAIN NEAR OR JUST WEST OF THE FOUR CORNERS REGION TODAY. THIS WILL KEEP A CONTINUATION OF NORTHERLY FLOW ALOFT AND ADDITIONAL SHOWER AND THUNDERSTORM CHANCES IN THE FORECAST. SOME LIMITING FACTORS DO EXIST...NAMELY THE SUBSIDENCE BEHIND THE DEPARTING WAVE...AMPLE CLOUD COVER AND SATURATED CONDITIONS FROM THE CENTRAL MOUNTAINS TO THE EASTERN PLAINS. THERE MAY BE A LULL IN THE ACTIVITY OVER WESTERN AND CENTRAL LOCALES THIS MORNING FOLLOWED BY A RE-DEVELOPMENT OF CONVECTION LATER THIS MORNING AND AFTERNOON WITH SOME LOCALLY HEAVY RAINFALL POSSIBLE. CURRENT ACTIVITY IS EXPECTED TO PERSIST OVER THE SOUTHEAST PLAINS INTO THIS AFTERNOON AND WILL KEEP HIGHEST POPS THERE. FLASH FLOOD THREAT TODAY LOOKS MORE LOCALIZED THAN YESTERDAY AND WILL HANDLE LOCALIZED HIGHLIGHTS IN THE HWO. MODELS CONTINUE TRENDS OF BUILDING THE UPPER HIGH FURTHER EAST OVER THE LAND OF ENCHANTMENT INTO THE WEEKEND. EXPECT AT LEAST ISOLATED TO SCATTERED SHOWERS/STORMS DURING THE AFTERNOON/EVENING CENTRAL AND WEST AS MOISTURE GETS RECYCLED UNDER THE RIDGE. NORTHWEST FLOW ALOFT OVER EASTERN SECTIONS WILL KEEP CONVECTIVE CHANCES IN PLAY ALOGN WITH PERIODIC BACK-DOOR FRONTAL INTRUSIONS. GFS AND ECMWF STILL INDICATING A SOUTHWARD SHIFT WITH THE HIGH AS A DEEP TROUGH CARVES OUT OVER THE CENTRAL U.S. THIS POTENTIAL CHANGE IS ABOUT ONE WEEK AWAY. IMPORTANT NOTE...EFFECTIVE WEDNESDAY JULY 22ND AT 300 PM MDT...THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE WILL ISSUE PUBLIC FORECASTS AND WARNING PRODUCTS USING NEW ZONE BOUNDARIES. FOR FURTHER DETAILS... PLEASE REFER TO HTTP://WWW.SRH.NOAA.GOV/ABQ/ZONES/2009PUBLICZONES.PHP /USE LOWER CASE LETTERS/. KW && .AVIATION... BROAD AREA OF SHOWERS AND THUNDERSTORMS WILL SLOWLY SHIFT EASTWARD ACROSS THE PLAINS THROUGH LATE MORNING. SCATTERED AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL CONTINUE TO SEE MVFR CONDITIONS DUE TO LOWERED CEILINGS AND VISIBILITY REDUCTIONS IN RAINFALL. SOME ISOLATED AREAS WILL SEE BRIEF IFR CONDITIONS UNDER THE STRONGER STORMS. REMNANT CLOUD COVER AND REDEVELOPING SHOWERS AND STORMS THROUGH THE AFTERNOON WILL KEEP SPOTTY AREAS OF MVFR CONDITIONS ONGOING THROUGH WEDNESDAY EVENING. LESS SHOWER AND THUNDERSTORM COVERAGE IS EXPECTED WEST OF THE CENTRAL MOUNTAIN CHAIN...THUS TAF SITES WILL BE LESS PRONE TO EXPERIENCE DETERIORATING CONDITIONS. GUSTY OUTFLOWS FROM THUNDERSTORMS WILL ALSO BE A CONCERN. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FAVOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AS AN UPPER LEVEL SHORT WAVE TROUGH EXITS TO THE SOUTHEAST. HEALTHY DEWPOINTS AND A LARGE AREA OF WETTING RAINS TUESDAY AND TUESDAY NIGHT HAVE LET EXCELLENT RH RECOVERY DEVELOP MOST AREAS THIS MORNING. COOL TEMPS WILL CONTINUE IN THE EAST IN POST FRONTAL AND RAIN SOAKED ENVIRONMENT WITH EXTENSIVE CLOUD COVER AND POTENTIAL FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS REDEVELOPING THROUGH LATE AFTERNOON AND EVENING. DRIEST AREA WILL CONTINUE TO BE IN THE NORTHWEST WITH ONLY VERY SPARSE SHOWER/STORM COVERAGE AND MINIMUM HUMIDITIES FALLING TO 15 PERCENT WITH WARMER TEMPS. UPPER LEVEL HIGH WILL RE-ESTABLISH ITSELF NEAR THE FOUR CORNERS AREA THURSDAY WITH DRIER AIR GRADUALLY ENTRAINING INTO THE EASTERN PLAINS. LESS PRECIP COVERAGE IN THE EASTERN PLAINS THURSDAY AS TEMPS REBOUND AND HUMIDITIES TREND DOWN. CENTRAL TO WESTERN MOUNTAINS WILL THEN BE THE FAVORED AREAS FOR ISOALTED TO SCATTERED SHOWERS/STORMS THURSDAY AND FRIDAY. UPPER HIGH WILL SAG SOUTHWARD SOME BY SATURDAY WITH A BACK DOOR FRONT STILL SLATED TO IMPACT THE NORTHEASTERN PLAINS BY LATE SATURDAY. THEREAFTER THE HIGH WILL SHIFT SOUTHWESTWARD AND A STRONGER NORTHWEST FLOW REGIME WILL SET UP. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 94 62 98 63 / 10 20 10 10 GALLUP.......................... 88 55 92 57 / 30 20 20 10 GRANTS.......................... 85 56 90 56 / 40 20 20 20 GLENWOOD........................ 90 61 94 61 / 20 30 30 20 CHAMA........................... 77 50 83 49 / 30 20 30 20 LOS ALAMOS...................... 78 55 88 55 / 30 20 20 20 RED RIVER....................... 71 43 77 43 / 30 30 30 10 TAOS............................ 80 51 87 52 / 30 20 20 10 SANTA FE........................ 80 55 88 58 / 40 20 20 20 SANTA FE AIRPORT................ 83 57 90 59 / 40 20 30 20 ESPANOLA........................ 85 52 94 57 / 40 20 20 10 ALBUQUERQUE HEIGHTS............. 86 66 90 69 / 40 20 20 20 ALBUQUERQUE VALLEY.............. 86 63 92 64 / 40 20 20 20 ALBUQUERQUE FOOTHILLS........... 86 63 91 63 / 40 20 20 20 ALBUQUERQUE WEST MESA........... 89 63 96 66 / 40 20 20 20 SOCORRO......................... 85 67 91 64 / 40 30 20 20 SANDIA PARK/CEDAR CREST......... 80 55 84 54 / 40 30 20 20 MORIARTY/ESTANCIA............... 81 54 88 57 / 50 30 20 20 CARRIZOZO....................... 80 61 88 63 / 50 40 20 10 RUIDOSO......................... 71 55 78 56 / 50 40 30 10 RATON........................... 82 52 90 55 / 30 20 10 10 LAS VEGAS....................... 76 52 85 55 / 50 20 20 10 ROY............................. 75 53 84 62 / 40 20 10 10 CLAYTON......................... 82 61 91 65 / 40 10 10 5 SANTA ROSA...................... 81 61 89 61 / 50 30 10 10 TUCUMCARI....................... 81 62 93 68 / 50 20 10 10 FORT SUMNER..................... 78 62 90 67 / 50 40 20 10 CLOVIS.......................... 77 60 89 65 / 60 40 20 5 PORTALES........................ 78 62 86 67 / 60 40 20 5 ROSWELL......................... 81 65 90 68 / 60 40 20 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 17/52
Hazardous weather outlook, Jul 21, 1:38 PM MDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 138 PM MDT TUE JUL 21 2009 UPDATED TO MENTION THREAT OF FLASH FLOODING FOR THE REMAINDER OF THIS AFTERNOON INTO TONIGHT NMZ001>021-026-221200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 138 PM MDT TUE JUL 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...A SLOW MOVING UPPER LEVEL DISTURBANCE WILL CROSS CENTRAL AND EASTERN NEW MEXICO THIS AFTERNOON THROUGH TONIGHT WITH SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN. ADDITIONALLY...SOME LOCATIONS WILL EXPERIENCE MULTIPLE BURSTS OF HEAVY PRECIPITATION AS THUNDERSTORMS AND RAIN SHOWERS TRAIN ACROSS SOME OF THE SAME LOCATIONS REPEATEDLY. THE POTENTIAL EXISTS FOR LOCALIZED FLASH FLOODING TO DEVELOP IN THE SANGRE DE CRISTO MOUNTAINS AND ACROSS THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS THIS AFTERNOON AND THIS EVENING. DURING THE EVENING AND LATE TONIGHT THE THREAT FOR LOCALIZED FLASH FLOODING WILL SPREAD TO INCLUDE THE SOUTH CENTRAL MOUNTAINS...THE NORTHEAST HIGHLANDS AND THE PLAINS EAST OF THE CENTRAL MOUNTAIN CHAIN TO NEW MEXICOS EASTERN BORDER. FROM 1 TO 2 INCHES OF NEW RAINFALL WILL BE POSSIBLE IN SOME PLACES ALONG AND EAST OF THE NORTH CENTRAL AND SOUTH CENTRAL MOUNTAINS BY SUNRISE WEDNESDAY. AREAS THAT EXPERIENCED HEAVY RAIN ON MONDAY WILL BE ESPECIALLY VULNERABLE TO FLASH FLOODING TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY ON THE NORTHEAST AND EAST CENTRAL PLAINS. STRONG OR EVEN DAMAGING WINDS...HAIL...AND HEAVY RAINFALL WILL BE THE MAIN THREATS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS IN THE AREAS MENTIONED ABOVE ARE ENCOURAGED TO REPORT FLASH FLOODING OR SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE...OR BY CALLING 1-888-386-7637. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:07 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 113 min |
| Jul 21, 6:18 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe, Taos | 117 min |
| Jul 21, 6:37 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 113 min |
| Jul 21, 6:43 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, San Miguel, Santa Fe, Torrance | 2 hr |
| Jul 21, 6:49 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 116 min |
| Jul 21, 7:24 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 111 min |
| Jul 21, 7:46 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Santa Fe, Torrance | 119 min |
| Jul 21, 7:55 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt, San Miguel | 110 min |
| Jul 21, 8:00 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jul 21, 8:03 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Roosevelt | 117 min |
| Jul 21, 8:25 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe, Quay | 110 min |
| Jul 21, 8:42 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Jul 21, 9:42 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Mora, San Miguel, Torrance | 108 min |
| Jul 21, 10:04 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe, Quay | 116 min |
| Jul 21, 10:56 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln, Roosevelt, Torrance | 3 hr |
| Jul 21, 11:30 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay, Roosevelt, San Miguel, Torrance | 2 hr |
| Jul 22, 1:36 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Guadalupe, Lincoln, Quay and 1 more | 114 min |
| Jul 22, 1:48 AM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Mora, Quay, San Miguel, Union | 117 min |
| Jul 22, 3:37 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Lincoln, Roosevelt | 113 min |
| Jul 22, 5:51 AM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 114 min |
| Jul 22, 8:25 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 110 min |
| Jul 22, 8:44 AM MDT | Flash Flood Warning | ABQ | Chaves | 2 hr |
| Jul 22, 10:46 AM MDT | Flash Flood Warning | ABQ | Chaves | 119 min |
| Jul 22, 12:52 PM MDT | Areal Flood Advisory | ABQ | Chaves | 4 hr |
Nearby
Flash Flood Warnings in New Mexico, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.